Publication
Title
Differentiable functions of quaternion variables
Author
Abstract
Language
English
Source (journal)
Bulletin des sciences mathématiques. - Paris
Publication
Paris : 2003
ISSN
0007-4497
Volume/pages
127:9(2003), p. 755-796
ISI
000186564800001
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 15.01.2018
To cite this reference